# SDR SWIA201333814

- Difficulty date: June 3, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 40,506 hours, 52,498 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cleat
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 FUEL PANEL UPPER OTBD SKIN CLEAT CRACKED.  C-CHECK NEW UPPER OTBD SKIN CLEAT ON RT WING AT NR 5 FUEL PANEL IAW SRM.
